# SDR SIMA20190526001

- Difficulty date: May 26, 2019
- Submitted: May 28, 2019
- Operation: Air carrier
- Aircraft: N807AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145506
- Aircraft time: 33,817 hours, 31,206 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 92185A010200
- Part serial: 00659
- Condition: Failed
- Location: Cabin Pressure
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: I

## Discrepancy

JUST BELOW 10,000' EICAS DOOR OPN+BAGGAGE DOOR T/O PGE INDICATED RED(OPEN).RTB;THEN PULLED INTO GATE +AS CABIN APPEARED TO DEPRESSURIZE, BAGGAGE DOOR SHOWED GREEN(CLOSED) BUT AT 10,000' WE DIDN'T APPEAR TO BE PRESSURIZING PROPERLY. CABIN ALT WAS 400'@10,000, 0FPM CABIN RATE, WELL BEYOND 15 MIN MARK AFTER DEPARTURE. C/A-REMOVED AND REPLACED DIGITAL CONTROLLER IAW AMM 21-31-01.OPS. CHECK GOOD AT THIS TIME.
